# SDR VTZA97364

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/EWR - FLT 6295 - DURING TAXI AT 1455 HRS ON 7-4-97, RETURNED TO GATE DUE TO RT ENGINE OIL PRESSURE READS HIGH.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41486, MEL 79-3.  MAINTENANCE CLOSED DMI 41486 ON 7-7-97 BY REMOVING AND REPLACING OIL PRESSURE TRANSDUCER, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
